# SDR 2022FA0000406

- Difficulty date: July 29, 2022
- Submitted: July 29, 2022
- Operation: General aviation
- Aircraft: N700KW
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 71,557 hours, 30,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Part serial: 41411
- Condition: Failed Insp
- Location: Zone 200
- Part time: 71,557 hours, 30,527 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT ENTRY DOOR L1, L2 AND EMERGENCY EXIT DOOR L3.  FOUND DURING SERVICE CHECK IN MCI
